MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GUDID BRAND NAME; QUADRA P FEMORAL STEMS

MEDACTA INTERNATIONAL SA GUDID BRAND NAME; QUADRA P FEMORAL STEMS
Model Number 01.12.126
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 10/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 november 2024.Lot: 2116227: (b)(4) items manufactured and released on 30-march-2022.Expiration date: 2027-03-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Clinical evaluation performed by medical affairs department a revision surgery was performed following others previous revision surgeries in a case of total hip artrthroplasty.The reason for this latest revision was an infection.The available x-ray images reveal stem loosening, with a previously occurred fracture of the greater trochanter not completely healed, as well as signs of bone remodeling/calcification around the lesser trochanter.Infection is a known possible adverse event following any surgery, including tha, particularly in case of multiple revisions.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Additional implants revised.Batch review performed on 11 november 2024 on ball heads: mectacer 01.29.210 mectacer head biolox delta dia.36 12/14-l (k112115) lot: 2319276, lot: 2319276: (b)(4) items manufactured and released on 06-sep-2023.Expiration date: 2028-08-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Batch review performed on 11 november 2024 on cup: versafitcup cc trio 01.26.45.1154 acetabular shell cc trio no-hole ø 54 (k122911) lot: 2006339, lot: 2006339: (b)(4) items manufactured and released on 16-sep-2020.Expiration date: 2025-09-07.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Batch review performed on 11 november 2024 on liner: versafitcup cc trio 01.26.3644hct flat pe hc liner ø36/e (k120531) lot: 2009641, lot: 2009641: (b)(4) items manufactured and released on 25-nov-2020.Expiration date: 2025-11-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
On (b)(6) 2021, the patient had primary hip surgery.On (b)(6) 2021, revision surgery for joint luxation.Head and liner revised.On (b)(6) 2024, the patient had pain and femur aseptic loosening due to a traumatic event.The surgeon revised stem and head.On (b)(6) 2024, explantation of all components due to infection (staph aureus).

Brand Name
GUDID BRAND NAME
Common Device Name
QUADRA P FEMORAL STEMS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20757905
Report Number3005180920-2024-00991
Device Sequence Number9493760
Product Code LZO
UDI-Device Identifier07630040720472
UDI-Public07630040720472
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K181254
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.12.126
Device Lot Number2116227
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight83 KG
Patient EthnicityNon Hispanic
Patient RaceWhite